TommyGrlie321 added a topic in Prescription acne medications6 weeks on accutaneIve been suffering with acne for 8 years. 8 years of hell. I've been on everything under the sun..Ive seen 4 dermologists. My current one decided to put me on accutane. Today is 6 weeks that I've been on it. My face seems to be gettin worse and worse. Its all red and I keep breaking out really bad. And not only am I breaking out but they are so big =(..is this normal for 6 weeks on it? I was on 40 mg a day then my derm. upped my dousage to 60 mg now. I hate this feeling so much. I just dont want to leave my house =/..
I need so advice please..thanks guys <3
- 6 replies
- 887 views
TommyGrlie321 added a topic in Prescription acne medicationsACCUTANE QUESTION!!!ive been suffering with bad acne for 8 years. after seeing 4 dermologists i finally found one that put me on accutane. i wanted to know how long is it to start feeling the effects from it. i've been on it for 2 days now and my lips arent chapped or my face isnt dry yet. im sure its still too soon. does any1 have any idea wen to aspect them? please write back! thankss <3
- 6 replies
- 384 views